Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 273, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Rational LS category and its applications
Yves Félix and Stephen Halperin.
Trans. Amer. Math. Soc. 273 (1982), 1-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664027
Cohomology of nilmanifolds and torsion-free, nilpotent groups
Larry A. Lambe and Stewart B. Priddy.
Trans. Amer. Math. Soc. 273 (1982), 39-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664028
Contractive projections on $C_{0}(K)$
Yaakov Friedman and Bernard Russo.
Trans. Amer. Math. Soc. 273 (1982), 57-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664029
Simple knots in compact, orientable $3$-manifolds
Robert Myers.
Trans. Amer. Math. Soc. 273 (1982), 75-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664030
The asymptotic expansion for the trace of the heat kernel on a generalized surface of revolution
Ping Charng Lue.
Trans. Amer. Math. Soc. 273 (1982), 93-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664031
$q$-extension of the $p$-adic gamma function. II
Neal Koblitz.
Trans. Amer. Math. Soc. 273 (1982), 111-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664032
Trace-like functions on rings with no nilpotent elements
M. Cohen and Susan Montgomery.
Trans. Amer. Math. Soc. 273 (1982), 131-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664033
When is the natural map $X→ΩΣX$ a cofibration?
L. Gaunce Lewis.
Trans. Amer. Math. Soc. 273 (1982), 147-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664034
Branching degrees above low degrees
Peter A. Fejer.
Trans. Amer. Math. Soc. 273 (1982), 157-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664035
Algebraic and geometric models for $H_{0}$-spaces
J. Aguadé and A. Zabrodsky.
Trans. Amer. Math. Soc. 273 (1982), 181-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664036
No division implies chaos
Tien Yien Li, Michał Misiurewicz, Giulio Pianigiani and James A. Yorke.
Trans. Amer. Math. Soc. 273 (1982), 191-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664037
The Catalan equation over function fields
Joseph H. Silverman.
Trans. Amer. Math. Soc. 273 (1982), 201-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664038
Topological invariant means on the von Neumann algebra $VN(G)$
Ching Chou.
Trans. Amer. Math. Soc. 273 (1982), 207-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664039
An almost sure invariance principle for Hilbert space valued martingales
Gregory Morrow and Walter Philipp.
Trans. Amer. Math. Soc. 273 (1982), 231-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664040
Local blow-up of stratified sets up to bordism
S. Buoncristiano and M. Dedò.
Trans. Amer. Math. Soc. 273 (1982), 253-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664041
Operator-self-similar processes in a finite-dimensional space
William N. Hudson and J. David Mason.
Trans. Amer. Math. Soc. 273 (1982), 281-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664042
Products of $k$-spaces and spaces of countable tightness
G. Gruenhage and Y. Tanaka.
Trans. Amer. Math. Soc. 273 (1982), 299-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664043
Global solvability on compact Heisenberg manifolds
Leonard F. Richardson.
Trans. Amer. Math. Soc. 273 (1982), 309-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664044
On the double suspension homomorphism at odd primes
J. R. Harper and H. R. Miller.
Trans. Amer. Math. Soc. 273 (1982), 319-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664045
Resolvent operators for integral equations in a Banach space
R. C. Grimmer.
Trans. Amer. Math. Soc. 273 (1982), 333-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664046
On the oscillation theory of $f^{′′}+Af=0$ where $A$ is entire
Steven B. Bank and Ilpo Laine.
Trans. Amer. Math. Soc. 273 (1982), 351-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664047
If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal
William G. Fleissner.
Trans. Amer. Math. Soc. 273 (1982), 365-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664048
Exact dynamical systems and the Frobenius-Perron operator
A. Lasota and James A. Yorke.
Trans. Amer. Math. Soc. 273 (1982), 375-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664049
A symplectic Banach space with no Lagrangian subspaces
N. J. Kalton and R. C. Swanson.
Trans. Amer. Math. Soc. 273 (1982), 385-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664050
Circle actions and fundamental groups for homology $4$-spheres
Steven Plotnick.
Trans. Amer. Math. Soc. 273 (1982), 393-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 664051